# SDR CALA9801615

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LT ELEVATOR ATTACH ANGLE.  AN ANGLE WAS INSTALLED IAW SRM 51-30-2.
